Probability Theory
Corrigendum to “Solvability of some quadratic BSDEs without exponential moments” [C. R. Acad. Sci. Paris, Ser. I 351 (5–6) (2013) 229–233]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 11-12, p. 489.
Published online:
DOI: 10.1016/j.crma.2013.07.006
Bahlali, Khaled 1; Eddahbi, Mʼhamed 2; Ouknine, Youssef 3

1 Université de Toulon, IMATH, EA 2134, 83957 La Garde cedex, France
2 UCA, FST, département de mathématiques, B.P. 549, Marrakech, Morocco
3 UCA, FSS, département de mathématiques, B.P. 2390, Marrakech, Morocco
@article{CRMATH_2013__351_11-12_489_0,
     author = {Bahlali, Khaled and Eddahbi, M'hamed and Ouknine, Youssef},
     title = {Corrigendum to {{\textquotedblleft}Solvability} of some quadratic {BSDEs} without exponential moments{\textquotedblright} {[C.} {R.} {Acad.} {Sci.} {Paris,} {Ser.} {I} 351 (5{\textendash}6) (2013) 229{\textendash}233]},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {489},
     publisher = {Elsevier},
     volume = {351},
     number = {11-12},
     year = {2013},
     doi = {10.1016/j.crma.2013.07.006},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.07.006/}
}
TY  - JOUR
AU  - Bahlali, Khaled
AU  - Eddahbi, Mʼhamed
AU  - Ouknine, Youssef
TI  - Corrigendum to “Solvability of some quadratic BSDEs without exponential moments” [C. R. Acad. Sci. Paris, Ser. I 351 (5–6) (2013) 229–233]
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 489
VL  - 351
IS  - 11-12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.07.006/
DO  - 10.1016/j.crma.2013.07.006
LA  - en
ID  - CRMATH_2013__351_11-12_489_0
ER  - 
%0 Journal Article
%A Bahlali, Khaled
%A Eddahbi, Mʼhamed
%A Ouknine, Youssef
%T Corrigendum to “Solvability of some quadratic BSDEs without exponential moments” [C. R. Acad. Sci. Paris, Ser. I 351 (5–6) (2013) 229–233]
%J Comptes Rendus. Mathématique
%D 2013
%P 489
%V 351
%N 11-12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.07.006/
%R 10.1016/j.crma.2013.07.006
%G en
%F CRMATH_2013__351_11-12_489_0
Bahlali, Khaled; Eddahbi, Mʼhamed; Ouknine, Youssef. Corrigendum to “Solvability of some quadratic BSDEs without exponential moments” [C. R. Acad. Sci. Paris, Ser. I 351 (5–6) (2013) 229–233]. Comptes Rendus. Mathématique, Volume 351 (2013) no. 11-12, p. 489. doi : 10.1016/j.crma.2013.07.006. http://www.numdam.org/articles/10.1016/j.crma.2013.07.006/

Cited by Sources: